4 doctors weighed in:

What is the treatment for vitamin b1 overdose?

4 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
3 doctors agree

In brief: Very rare

Vitamin b1, which is frequently called thiamine, is part of the b complex of water-soluble vitamins required for proper nutrition.
Because vitamin b1 is water soluble, taking too much of it means the excess is flushed from the body in urine. As a result, overdosing on vitamin b1 is extremely rare.Iv fluids induce vomitting, gastric lavage.

In brief: Very rare

Vitamin b1, which is frequently called thiamine, is part of the b complex of water-soluble vitamins required for proper nutrition.
Because vitamin b1 is water soluble, taking too much of it means the excess is flushed from the body in urine. As a result, overdosing on vitamin b1 is extremely rare.Iv fluids induce vomitting, gastric lavage.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Read more answers from doctors